Publication Type:

Journal Article

Authors:

K. Abhishek

Source:

Journal of Discrete Mathematical Sciences and Cryptography, Taru Publications, Volume 18, p.31-40 (2015)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-84927609719&partnerID=40&md5=78639b43a26e3dc3f7f1eb2d244cefb4

Keywords:

Finite set, Graceful graphs, Graph G, Graph theory, Graphic methods, New results, Nonempty subsets, Set-indexed graphs, Set-sequential graphs, Symmetric difference

Abstract:

A set-indexer [1] of the graph G is an assignment of distinct subsets of a finite set X to the vertices of the graph, where the sets on the edges are obtained as the symmetric differences of the sets assigned to their end vertices which are also distinct. A set-indexer is called a set-sequential if sets on the vertices and edges are distinct and together form the set of all nonempty subsets of X. A set-indexer is called a set-graceful if all the nonempty subsets of X are obtained on the edges. A graph is called set-sequential (set-graceful) if it admits a set-sequential (set-graceful) labeling. The objective of this note is to report some new results, open problems and conjectures in relation to set-indexed graphs. © 2015, © Taru Publications.
URL: http://www.tandfonline.com/doi/abs/10.1080/09720529.2013.867637#abstract

Notes:

cited By 0

Cite this Research Publication

K. Abhishek, “A Note On Set-Indexed Graphs”, Journal of Discrete Mathematical Sciences and Cryptography, vol. 18, pp. 31-40, 2015.